Nets of positive linear functionals on C(X)

Authors

  • I. Raşa Polytechnic Institute, Cluj-Napoca, Romania
Abstract views: 192

Abstract

Not available.

Downloads

References

F. Altomare, Frontières abstraites et convergence de familles filtrées de formes linéaires sur les algèbres de Banach commutatives, Séminaire G. Choquet - M. Rogalski - J. Saint Raymond, 21e Année 1981 - 82, no. 6, Publ. Math. Univ. Pierre et Marie Curie, Paris, 1982.

M. Campiti, I. Rasa, Sets of parabolic functions, to appear in Atti Sem. Mat. Fis. Univ. Modena.

Downloads

Published

1990-08-01

Issue

Section

Articles

How to Cite

Raşa, I. (1990). Nets of positive linear functionals on C(X). Anal. Numér. Théor. Approx., 19(2), 173-175. https://ictp.acad.ro/jnaat/journal/article/view/1990-vol19-no2-art13